# SDR DALA2023110709170

- Difficulty date: November 4, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 109,333 hours, 16,203 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 194 FOUND RH OF VERTICAL STABILIZER FSS 170.259 - FSS 270.784 AUXILIARY SPAR TO FRONT SPAR 01EA DISBONDING. CORRECTIVE ACTION: RH OF VERTICAL STABILIZER REPAIRED AT FSS 170.259 - FSS 270.784 AUXILIARY SPAR TO FRONT SPAR AS PER B767-300 SRM 55-30-01-2R-1 & SRM 51-70-10-2R-4 (0049404)
